Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 626254, 26 pages
http://dx.doi.org/10.1155/2011/626254
Research Article

Inner Functions in Lipschitz, Besov, and Sobolev Spaces

1Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain
2Matematički Fakultet, University of Belgrade, PP. 550, 11000 Belgrade, Serbia

Received 23 February 2011; Accepted 12 April 2011

Academic Editor: Wolfgang Ruess

Copyright © 2011 Daniel Girela et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Ahern, β€œThe mean modulus and the derivative of an inner function,” Indiana University Mathematics Journal, vol. 28, no. 2, pp. 311–347, 1979. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. P. R. Ahern and D. N. Clark, β€œOn inner functions with Hp-derivative,” The Michigan Mathematical Journal, vol. 21, pp. 115–127, 1974. View at Publisher Β· View at Google Scholar
  3. P. R. Ahern and D. N. Clark, β€œOn inner functions with Bp derivative,” The Michigan Mathematical Journal, vol. 23, no. 2, pp. 107–118, 1976. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. P. Ahern and M. Jevtić, β€œDuality and multipliers for mixed norm spaces,” The Michigan Mathematical Journal, vol. 30, no. 1, pp. 53–64, 1983. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. P. Ahern and M. Jevtić, β€œMean modulus and the fractional derivative of an inner function,” Complex Variables. Theory and Application, vol. 3, no. 4, pp. 431–445, 1984. View at Google Scholar Β· View at Zentralblatt MATH
  6. A. Gluchoff, β€œThe mean modulus of a Blaschke product with zeroes in a nontangential region,” Complex Variables. Theory and Application, vol. 1, no. 4, pp. 311–326, 1983. View at Google Scholar Β· View at Zentralblatt MATH
  7. M. Jevtić, β€œA note on Blaschke products with zeroes in a nontangential region,” Canadian Mathematical Bulletin, vol. 32, no. 1, pp. 18–23, 1989. View at Publisher Β· View at Google Scholar
  8. H. O. Kim, β€œDerivatives of Blaschke products,” Pacific Journal of Mathematics, vol. 114, no. 1, pp. 175–190, 1984. View at Google Scholar Β· View at Zentralblatt MATH
  9. D. Protas, β€œBlaschke products with derivative in Hp and Bp,” The Michigan Mathematical Journal, vol. 20, pp. 393–396, 1973. View at Google Scholar Β· View at Zentralblatt MATH
  10. I. È. Verbitskiĭ, β€œInner functions, Besov spaces and multipliers,” Doklady Akademii Nauk SSSR, vol. 276, no. 1, pp. 11–14, 1984 (Russian). View at Google Scholar
  11. A. Aleman and D. Vukotić, β€œOn Blaschke products with derivatives in Bergman spaces with normal weights,” Journal of Mathematical Analysis and Applications, vol. 361, no. 2, pp. 492–505, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. D. Girela and J. Peláez, β€œOn the membership in Bergman spaces of the derivative of a Blaschke product with zeros in a Stolz domain,” Canadian Mathematical Bulletin, vol. 49, no. 3, pp. 381–388, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. D. Girela, J. Peláez, and D. Vukotić, β€œIntegrability of the derivative of a Blaschke product,” Proceedings of the Edinburgh Mathematical Society, vol. 50, no. 3, pp. 673–687, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  14. D. Girela, J. Peláez, and D. Vukotić, β€œInterpolating Blaschke products: Stolz and tangential approach regions,” Constructive Approximation, vol. 27, no. 2, pp. 203–216, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  15. M. Jevtić, β€œBlaschke products in Lipschitz spaces,” Proceedings of the Edinburgh Mathematical Society, vol. 52, no. 3, pp. 689–705, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  16. J. Peláez, β€œSharp results on the integrability of the derivative of an interpolating Blaschke product,” Forum Mathematicum, vol. 20, no. 6, pp. 1039–1054, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. F. Pérez-González and J. Rättyä, β€œInner functions in the Möbius invariant Besov-type spaces,” Proceedings of the Edinburgh Mathematical Society, vol. 52, no. 3, pp. 751–770, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. D. Protas, β€œMean growth of the derivative of a Blaschke product,” Kodai Mathematical Journal, vol. 27, no. 3, pp. 354–359, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  19. P. L. Duren, Theory of Hp Spaces, vol. 38 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1970, Reprinted in Dover, Mineola, NY, USA, 2000.
  20. J. B. Garnett, Bounded Analytic Functions, vol. 96 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1981.
  21. P. Duren and A. Schuster, Bergman Spaces, vol. 100 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2004.
  22. H. Hedenmalm, B. Korenblum, and K. Zhu, Theory of Bergman Spaces, vol. 199 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000.
  23. T. M. Flett, β€œThe dual of an inequality of Hardy and Littlewood and some related inequalities,” Journal of Mathematical Analysis and Applications, vol. 38, pp. 746–765, 1972. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  24. D. Girela, M. Pavlović, and J. Peláez, β€œSpaces of analytic functions of Hardy-Bloch type,” Journal d'Analyse Mathématique, vol. 100, pp. 53–81, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  25. J. E. Littlewood and R. E. A. C. Paley, β€œTheorems on Fourier series and power series (II),” Proceedings London Mathematical Society, vol. s2–42, no. 1, pp. 52–89, 1937. View at Publisher Β· View at Google Scholar
  26. S. A. Vinogradov, β€œMultiplication and division in the space of analytic functions with an area-integrable derivative, and in some related spaces,” Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta imeni V. A. Steklova Akademii Nauk SSSR (LOMI), vol. 222, no. 23, pp. 45–77, 308, 1995 (Russian), English translation in Journal of Mathematical Sciences, vol. 87, no. 5, pp. 3806–3827, 1997. View at Google Scholar
  27. I. È. Verbitskiĭ, β€œOn Taylor coefficients and Lp-moduli of continuity of Blaschke products,” Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta imeni V. A. Steklova Akademii Nauk SSSR (LOMI), vol. 107, pp. 27–35, 228, 1982 (Russian), Investigations on linear operators and the theory of functions, X. View at Google Scholar
  28. P. S. Bourdon, J. H. Shapiro, and W. T. Sledd, β€œFourier series, mean Lipschitz spaces, and bounded mean oscillation,” in Analysis at Urbana, Vol. I (Urbana, IL, 1986–1987), vol. 137 of London Math. Soc. Lecture Note Ser., pp. 81–110, Cambridge University Press, Cambridge, UK, 1989. View at Google Scholar Β· View at Zentralblatt MATH
  29. C. J. Bishop, β€œBounded functions in the little Bloch space,” Pacific Journal of Mathematics, vol. 142, no. 2, pp. 209–225, 1990. View at Google Scholar Β· View at Zentralblatt MATH
  30. D. Sarason, β€œFunctions of vanishing mean oscillation,” Transactions of the American Mathematical Society, vol. 207, pp. 391–405, 1975. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  31. J. M. Anderson, β€œOn division by inner factors,” Commentarii Mathematici Helvetici, vol. 54, no. 2, pp. 309–317, 1979. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  32. D. Girela, β€œAnalytic functions of bounded mean oscillation,” in Complex Function Spaces (Mekrijärvi, 1999), vol. 4 of Univ. Joensuu Dept. Math. Rep. Ser., pp. 61–170, The University of Joensuu, Joensuu, Finland, 2001. View at Google Scholar Β· View at Zentralblatt MATH
  33. A. B. Aleksandrov, J. M. Anderson, and A. Nicolau, β€œInner functions, Bloch spaces and symmetric measures,” Proceedings of the London Mathematical Society, vol. 79, no. 2, pp. 318–352, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  34. K. H. Zhu, Operator Theory in Function Spaces, vol. 139 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1990.
  35. A. Baernstein, II, D. Girela, and J. Peláez, β€œUnivalent functions, Hardy spaces and spaces of Dirichlet type,” Illinois Journal of Mathematics, vol. 48, no. 3, pp. 837–859, 2004. View at Google Scholar
  36. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge Mathematical Library, Cambridge University Press, Cambridge, UK, 1988, Reprint of the 1952 edition.
  37. P. Ahern, β€œThe Poisson integral of a singular measure,” Canadian Journal of Mathematics, vol. 35, no. 4, pp. 735–749, 1983. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  38. M. Jevtić, β€œOn Blaschke products in Besov spaces,” Journal of Mathematical Analysis and Applications, vol. 149, no. 1, pp. 86–95, 1990. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  39. M. Mateljević and M. Pavlović, β€œOn the integral means of derivatives of the atomic function,” Proceedings of the American Mathematical Society, vol. 86, no. 3, pp. 455–458, 1982. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  40. A. A. Goldberg, β€œOn an inequality connected with logarithmic convex functions,” Dopovidi Akademii Nauk Ukrainskoi RSR, vol. 1957, pp. 227–230, 1957. View at Google Scholar Β· View at Zentralblatt MATH